MAUDE Adverse Event Report: MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MALLINCKRODT MEDICAL SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number TTH
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to applying the product on a patient after opening the package, there were perforations at the part that should have been sewn, but there was no thread applied to it.There was no patient involved.
 
Additional Manufacturer Narrative
Evaluation summary: one sample returned for evaluation contained in its original opened unit pack.Visual examination shows that there is a portion of the tth missing.Further examination shows that there are markings from the need which confirms that the part was not securely attached.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
MDR Report Key8803758
Report Number8020889-2019-00079
Device Sequence Number16737865
Product Code JOH
UDI-Device Identifier30884522042998
UDI-Public30884522042998
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2024
Device Model NumberTTH
Device Catalogue NumberTTH
Device Lot Number201901069X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/24/2019
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1